# SDR SWAA2013020412286

- Difficulty date: January 25, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N267AT
- Make and model: Boeing 737-76N
- Aircraft serial: 33919
- Aircraft time: 26,559 hours, 11,957 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Intercostal
- Part number: 115A21567
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING T/E PANEL INTERCOSTAL IS CRACKED JUST I/B OF NR 5 SPOILER.  REMOVED AND REPLACED LEFT WING T/E PANEL INTERCOSTAL JUST I/B OF NR 5 SPOILER P/N 115A2156-7 (SI5750529) PO 2300855 B737 SRM 51-40-02 51-40-05.
